# SDR HALA20240429119

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N4649K
- Make and model: Airbus A330-243F
- Aircraft serial: 01863
- Aircraft time: 241 hours, 72 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU IFSD-DMI# 533711  APU AUTOSHUT DOWN ( APU SYSTEM (ETOPS 120 RESTRICTED) ) RECEIVED NO FLAME FUEL SUPPLY /FCU (59KFA) /FLOW DIVIDER ASSY 59KF25 WITH FAULT CODE 155 T/S 28-22-00 FOUND AIR IN FUEL LINE BLEED PER AMM 28-22-00 OPS CHECK GOOD STARTED APU 3 TIMES WITHOUT FAULT  REF LOP # 100667 ITEM 1 THIS CLEARS MDDR# 533711 MIC SHEET UPDATED PLACARD REMOVED
